# SDR UIEA2019050104090

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,011 hours, 17,126 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 061C1989
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 WINDOW HEAT INOP.( TRANSFER TO MDDR 111036 IAW DDG 30-41-01-03CAT C DUE DATE 11 MAY-19.  LP 1050441: REMOVED AND REPLACED WINDOW HEAT CONTROLLER FOR L3 WINDOW IAW AMM 30-41-01. OPS CHECK OK. THIS CLEARS MDDR 111036. DISPATCH SK@0412Z  )
